# SDR DALA1130033303

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 542
- Aircraft time: 34,067 hours, 4,564 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Defective
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT FLIGHT ATTENDANT DETECTED ELECTRICAL OR PLASTIC SMELL IN FORWARD GALLEY NEAR CENTER OVERHEAD PANEL.  GALLEY POWER WAS TURNED OFF AND SMELL DISSIPATED AND LANDING WAS UNEVENTFUL. FOUND FORWARD GALLEY NR 3 OVEN CONTROLLER DEFECTIVE, REPLACED OVEN WITH CONTROLLER, CLEANED GALLEY FILTERS AND TESTS OK.
